# SDR SWIA2020041750159

- Difficulty date: March 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP. L/E OUTBD FLAP VANE CAP FOUN OUT LIMITS REPLACE PART   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED WITH NEW RH INBD FLAP L/E OTBD FLAP VANE CAP REF CRJ-200-SRM AND BOMBARDIER DRAWING AND BOMBARDIER DRAWING. SEE CONTINUATION CARD FOR DETAILS
